zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new method of finding the fractional Euler-Lagrange and Hamilton equations within Caputo fractional derivatives. (English) Zbl 1221.34008
Summary: We investigate the fractional Caputo derivative of a composition function. The obtained results are applied to investigate the fractional Euler–Lagrange and Hamilton equations for constrained systems. The approach is applied within an illustrative.

MSC:
34A08Fractional differential equations
26A33Fractional derivatives and integrals (real functions)
45J05Integro-ordinary differential equations
70H03Lagrange’s equations
References:
[1]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives – theory and applications, (1993) · Zbl 0818.26003
[2]Podlubny, I.: Fractional differential equations, (1999)
[3]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[4]Abramowitz, M.; Stegun, I. A.: Handbook of mathematical functions, (1979)
[5]Hardy, G. H.: Riemann’s form of Taylor’s series, J London math soc 20, 48-57 (1954) · Zbl 0063.01925 · doi:10.1112/jlms/s1-20.1.48
[6]Trujillo, J. J.: On a Riemann – Liouville generalized Taylor’s formula, J math anal appl 231, 255-265 (1999) · Zbl 0931.26004 · doi:10.1006/jmaa.1998.6224
[7]Magin, R. L.: Fractional calculus in bioengineering, (2006)
[8]Machado, J. A. Tenreiro: A probabilistic interpretation of the fractional-order differentiation, Frac calc appl anal 8, 73-80 (2003) · Zbl 1035.26010
[9]Lorenzo, C. F.; Hartley, T. T.: Fractional trigonometry and the spiral functions, Nonlinear dynam 38, 23-60 (2004) · Zbl 1094.26004 · doi:10.1007/s11071-004-3745-9
[10]Silva, M. F.; Machado, J. A. Tenreiro; Lopes, A. M.: Modelling and simulation of artificial locomotion systems, Robotica 23, 595-606 (2005)
[11]Gorenflo, R.; Mainardi, F.: Fractional calculus: integral and differential equations of fractional orders, fractals and fractional calculus in continoum mechanics, (1997)
[12]Mainardi, F.: Fractional relaxation – oscillation and fractional diffusion-wave phenomena, Chaos solitons fractals 7, No. 9, 1461-1477 (1996) · Zbl 1080.26505 · doi:10.1016/0960-0779(95)00125-5
[13]Mainardi, F.; Pagnini, G.; Gorenflo, R.: Mellin transform and subordination laws in fractional diffusion processes, Frac calc appl anal 6, No. 4, 441-459 (2003) · Zbl 1083.60032
[14]Raspini, A.: Simple solutions of the fractional Dirac equation of order 23, Phys scripta 64, 20-22 (2001) · Zbl 1061.81518 · doi:10.1238/Physica.Regular.064a00020
[15]Naber, M.: Time fractional Schrödinger equation, J math phys 45, No. 8, 3339-3352 (2004) · Zbl 1071.81035 · doi:10.1063/1.1769611
[16]Rabei, E.; Alhalholy, T.; Rousan, A.: Potential of arbitrary forces with fractional derivatives, Int J theor phys A 19, No. 17-18, 3083-3096 (2004) · Zbl 1080.70516 · doi:10.1142/S0217751X04019408
[17]Agrawal, O. P.: Formulation of Euler – Lagrange equations for fractional variational problems, J math anal appl 272, 368-379 (2002) · Zbl 1070.49013 · doi:10.1016/S0022-247X(02)00180-4
[18]Agrawal, O. P.; Baleanu, D.: A Hamiltonian formulation and a direct numerical scheme for fractional optimal control problems, J vibr contr 13, No. 9 – 10, 1269-1281 (2007) · Zbl 1182.70047 · doi:10.1177/1077546307077467
[19]Machado, J. A. Tenreiro: Discrete-time fractional-order controllers, Frac calc appl anal 4, 47-66 (2001) · Zbl 1111.93307
[20]Riewe, F.: Nonconservative Lagrangian and Hamiltonian mechanics, Phys rev E 53, 1890-1899 (1996)
[21]Riewe, F.: Mechanics with fractional derivatives, Phys rev E 55, 3581-3592 (1997)
[22]Klimek, M.: Fractional sequential mechanics-models with symmetric fractional derivatives, Czech J phys 51, 1348-1354 (2001) · Zbl 1064.70507 · doi:10.1023/A:1013378221617
[23]Baleanu, D.; Muslih, S.: Lagrangian formulation of classical fields within Riemann – Liouville fractional derivatives, Phys scripta 72, No. 2 – 3, 119-121 (2005) · Zbl 1122.70360 · doi:10.1238/Physica.Regular.072a00119
[24]Muslih, S.; Baleanu, D.: Hamiltonian formulation of systems with linear velocities within Riemann – Liouville fractional derivatives, J math anal appl 304, No. 3, 599-606 (2005) · Zbl 1149.70320 · doi:10.1016/j.jmaa.2004.09.043
[25]Rabei, E. M.; Nawafleh, K. I.; Hijjawi, R. S.; Muslih, S. I.; Baleanu, D.: The Hamilton formalism with fractional variational derivatives, J math anal appl 327, No. 2, 891-897 (2007) · Zbl 1104.70012 · doi:10.1016/j.jmaa.2006.04.076
[26]Baleanu, D.; Muslih, S. I.: Formulation of Hamiltonian equations for fractional variational problems, Czech J phys 55, No. 6, 633-642 (2005) · Zbl 1181.70017 · doi:10.1007/s10582-005-0067-1
[27]Muslih, S.; Baleanu, D.; Rabei, E.: Hamiltonian formulation of classical fields within Riemann – Liouville, Phys scripta 73, No. 6, 436-438 (2006) · Zbl 1165.70310 · doi:10.1088/0031-8949/73/5/003
[28]Baleanu, D.; Avkar, T.: Lagrangians with linear velocities within Riemann – Liouville fractional derivatives, Nuovo ciment B 119, 73-79 (2004)
[29]Baleanu, D.; Muslih, S. I.: About fractional supersymmetric quantum mechanics, Czech J phys 55, No. 9, 1063-1066 (2005)
[30]Henneaux, M.; Teitelboim, C.: Quantization of gauge systems, (1993)
[31]Llosa, J.; Vives, J.: Hamiltonian formalism for nonlocal Lagrangians, J math phys 35, 2856-2877 (1994) · Zbl 0807.70014 · doi:10.1063/1.530492
[32]Nesterenko, V. V.: Singular Lagrangians with higher derivatives, J phys A: math gen 22, 1673-1687 (1989) · Zbl 0695.58014 · doi:10.1088/0305-4470/22/10/021
[33]Bering K. A note of non-locality and Ostrogradski’s construction. Available from: hep-th/0007192 (preprint).
[34]Baleanu, D.; Trujillo, J. J.: On exact solutions of a class of fractional Euler – Lagrange equations, Nonlinear dynam 52, No. 4, 331-335 (2008) · Zbl 1170.70328 · doi:10.1007/s11071-007-9281-7
[35]Gomis, J.; Kamimura, K.; Llosa, J.: Hamiltonian formalism for space – time noncummutative theories, Phys rev D 63, 945003-1-945003-6 (2001)